Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/13110
Title in Portuguese: Um Modelo matemático utilizado em reparos para rede de distribuição de energia elétrica
Title: A Mathematical model used in repairs for electric power distribution network
Author: Silva, J. L. C.
Arruda, João Bosco Furtado
Silva, B. C. H.
Keywords: Modelo matemático
Pesquisa operacional
Serviços de manutenção preventiva
Issue Date: Sep-2014
Publisher: Revista IEEE América Latina
Citation: SILVA, J. L. C. ; ARRUDA, J. B. F. ; SILVA, B. C. H. (2014)
Abstract in Portuguese: Este artigo apresenta um modelo matemático aplicada no problema de determinar o número ótimo de equipes usados em eventos gerados pelo manuseio de avarias no sistema de distribuição de energia elétrica ou manutenção preventiva de Serviços. O modelo provou ser uma excelente ferramenta para quantificar o número ideal de equipes para atender os serviços solicitados de baixa e de média tensão. O modelo conseguiu resolver o problema onde vários experimentos computacionais foram realizados com base em dados reais fornecidos por um distribuidor de eletricidade. Os resultados das experiências computacionais mostram como quantificado o número de equipes por dia, mês, semestre ou ano.
Abstract: This paper presents a mathematical model applied in the problem of determining the optimal number of teams used in handling events generated by breakdowns in the distribution system of electric power or preventive maintenance services. The model proved to be an excellent tool to quantify the optimal number of teams to attend the services requested of low and medium voltage. The model succeeded in solving the problem where several computational experiments were performed based on actual data provided by a distributor of electricity. The results of computational experiments show as quantified the number of teams per day, month, semester or year.
Description: SILVA, J. L. C. ; ARRUDA, J. B. F. ; SILVA, B. C. H. Um Modelo matemático utilizado em reparos para rede de distribuição de energia elétrica. Revista IEEE América Latina, v. 12, n. 6, p. 1101-05, set. 2014.
URI: http://www.repositorio.ufc.br/handle/riufc/13110
metadata.dc.type: Artigo de Periódico
Appears in Collections:GESLOG - Artigos publicados em revistas científicas

Files in This Item:
File Description SizeFormat 
2014_jbfarruda.pdf485 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.